Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 27, 2013, 5:06 PM CDT for Fort Bend County, Harris County, Texas. It was in force for 114 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 5:06 PM CDT (22:06 UTC)
- Expired
- Apr 27, 2013, 7:00 PM CDT
- In force
- 114 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 51 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:30 PM CDT | HEAVY RAIN 6.17 | Sugar Land, TX | HEAVY RAIN FLOODED NUMEROUS ROADWAYS AND CAUSED THE COLLAPSE OF A CONVENIENCE STORE ROOF. |
| Apr 27, 5:45 PM CDT | FLOOD | 3 W Bellaire, TX | 7800 FONDREN AT BEECHNUT IMPASSIBLE DUE TO WATER |
| Apr 27, 6:15 PM CDT | FLOOD | Stafford, TX | 80-100 VEHICLES FLOODED BY FOUNTAINS MALL. FIRE DEPARTMENT PERFORMING WATER RESCUES |
| Apr 27, 7:00 PM CDT | FLOOD | 4 Ese West University P, TX | ROUTE 288 CLOSED BOTH DIRECTIONS DUE TO HIGH WATER AT YELLOWSTONE BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
735 WGUS54 KHGX 272206 FFWHGX TXC157-201-280000- /O.NEW.KHGX.FF.W.0003.130427T2206Z-130428T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 506 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS... SOUTHERN HARRIS COUNTY IN SOUTHEAST TEXAS... * UNTIL 700 PM CDT * AT 502 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN ACROSS SOUTHERN HARRIS COUNTY AND ANOTHER ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MISSION BEND...SUGAR LAND...BELLAIRE...PECAN GROVE...WEST UNIVERSITY PLACE...STAFFORD...TOWN WEST...MEADOWS AND SOUTHSIDE PLACE. LAT...LON 2957 9576 2974 9577 2975 9530 2960 9524 $$
1 follow-up statement
909 WGUS74 KHGX 272304 FFSHGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 604 PM CDT SAT APR 27 2013 TXC157-201-280000- /O.CON.KHGX.FF.W.0003.000000T0000Z-130428T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FORT BEND TX-HARRIS TX- 604 PM CDT SAT APR 27 2013 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN FORT BEND AND SOUTHWESTERN HARRIS COUNTIES... AT 603 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO THUNDERSTORMS OVER SOUTHERN HARRIS COUNTY. SINCE 3 PM...5 TO 6 INCHES OF RAIN HAS FALLEN ALONG THE BRAYS BAYOU AND KEEGANS BAYOU WATERSHEDS. ANOTHER 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE ALONG THESE WATERSHEDS BY 7 PM. AT 550 PM...THE HOUSTON FIRE DEPARTMENT WAS WORKING 17 ACTIVE WATER RESCUES. FLOODING IS POSSIBLE LATER THIS EVENING ALONG KEEGANS BAYOU AND PARTS OF BRAYS BAYOU. MANY ROADWAYS ARE UNDERWATER AND NAVIGATION WILL BE DIFFICULT...IF NOT IMPOSSIBLE. IF ENCOUNTERING A FLOODED ROADWAY...STOP...TURN AROUND AND FIND ANOTHER ROUTE. THE FLASH FLOOD WARNING IN EFFECT FOR HARRIS AND FORT BEND COUNTIES WILL LIKELY BE EXTENDED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MISSION BEND...SUGAR LAND...BELLAIRE...PECAN GROVE...WEST UNIVERSITY PLACE...STAFFORD...TOWN WEST...MEADOWS AND SOUTHSIDE PLACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 2957 9576 2974 9577 2975 9530 2960 9524 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:41 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 27, 3:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 341 PM CDT SAT APR 27 2013 .DISCUSSION... TRACKING A TRAINING LINE OF RAIN AND STORMS ACROSS THE CENTRAL CWA THIS AFTERNOON. DECENT RAIN RATES ASSOCIATED WITH THE HEAVIER CELLS PUTTING DOWN HALF AN INCH TO AN INCH PER HOUR AMOUNTS...LOCALLY OVER TWO INCHES PER HOUR...ACROSS NORTHWESTERN HARRIS AND SOUTHWESTERN MONTGOMERY COUNTIES. WITH THE BETTER LOWER LEVEL FOCUS OFF TO THE NORTH ACROSS THE FAR NORTHERN FORECAST AREA...THIS MORE-SOUTHERN BASED CONVECTION MOST LIKELY GOT GOING DUE TO THE AREA BEING UNDER BETTER UPPER LEVEL DYNAMICS...WITH A VICINITY JET STREAK AND DECENT DIFFULENCE PROVIDING THE NEEDED EXHAUST. A SHORTWAVE DISTURBANCE ADVANCING EAST OUT OF NORTHERN MEXICO MAY ALSO BE NOSING INTO SE TX AND PROVIDING THE ADDITIONAL LIFT REQUIRED TO INITIATE...OR KEEP THIS...ONGOING ACTIVITY ALIVE GOING INTO THE EARLY EVENING HOURS. LIKELY INLAND POPS WILL TAPER DOWN TO SLIGHT...WITH MORE MODERATE... CHANCES ACROSS THE NORTHERN TIER COUNTIES TONIGHT. FEELING IS THAT CENTRAL CWA AIR MASS WILL BE SLIGHTLY WORKED OVER AND TAKE TIME TO RE-CHARGE DOWNSTREAM OF THE NEXT RIPPLE HEADING EAST WITHIN THE SUBTROPICAL JET STREAM. HIGHER OVERNIGHT POPS MAY RESIDE CLOSER TO THIS NEAR-STATIONARY SURFACE BOUNDARY LAYING JUST ALONG AND EAST OF THE ESCARPMENT. TOMORROW'S POPS BASED SOLELY UPON THE ATTEMPT TO TIME THE NEXT UPSTREAM DISTURBANCE AS IT PASSES INTO THE WESTERN GULF. THE ELEMENTS THAT INTRODUCED PRECIPITATION/STORMS TODAY WILL PLAY OUT AGAIN SUNDAY...AMPLE UPPER LIFT WITHIN A MARGINALLY-UNSTABLE ENVIRONMENT WILL BE RIPE FOR THE REGENERATION OF MORE WIDESPREAD RAIN AND STORM ACTIVITY. OF COURSE...THERE WILL BE AN EARLY DAY CAP TO CONTEND WITH AND THIS WILL ALWAYS BE THE DISCLAIMER THAT LEADS TO THE LOWER POP ARGUMENT. EITHER WAY...OVERCAST AND WARM WITH PERIODIC RAIN/THUNDER THROUGH LATE SUNDAY...OR WHEN THE SOUTHERN PLAINS 5H TROUGH AXIS SHIFTS INTO THE UPPER OHIO VALLEY. A FEW DAYS OF PARTLY CLOUDY SKIES AND NEAR SEASONABLE WARMTH/VERY MILD OVERNIGHTS...BREEZY AFTERNOON SOUTHEASTERLIES. THE MAIN STORY FOR NEXT WEEK STILL CENTERS AROUND AN EARLY THURSDAY STRONG COLD FRONTAL PASSAGE. NWP MODEL ENSEMBLE ALL AGREE THAT THE BACKING AIR WILL BE UNSEASONABLY COLD AND DRY. AS OF NOW...WITH THE 85H ZERO LINE TO THE COAST (PER GFS)...IT WOULD BE SAFE TO SAY THAT THERE IS A HIGH LIKELIHOOD THAT THERE WILL BE A FEW EARLY MAY MIN TEMP (OR MIN MAX TEMP) RECORDS TIED OR BROKEN. NOT A SIGNIFICANT AMOUNT OF RAIN LEADING/ALONG THE FRONT...BUT ITS AGGRESSIVE SOUTHEASTERN PUSH INDICATES THAT THERE IS A MODEST CHANCE THAT THIS TYPE OF FORCING COULD LEAD TO THE DEVELOPMENT OF A MULTI-CELLUAR THIN LINE OF THUNDERSTORMS. FORECAST CALLS FOR WELL BELOW NORMAL TEMP/MOISTURE BEHAVIOR FROM EARLY FRIDAY THROUGH SATURDAY MORNING. 31 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 67 83 61 82 62 / 60 40 10 10 10 HOUSTON (IAH) 68 82 62 81 61 / 40 50 10 20 10 GALVESTON (GLS) 68 77 66 76 67 / 30 30 20 30 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...31/43
Hazardous weather outlook, Apr 27, 3:55 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 355 PM CDT SAT APR 27 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-282100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 355 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE MAIN THREAT FOR STRONG TO SEVERE STORMS WILL EXIST MAINLY FROM THE CITY NORTH FROM THIS EVENING THROUGH THE OVERNIGHT TIME PERIOD. ANOTHER ROUND OF RAIN THUNDERSTORMS MAY MOVE...OR EVOLVE... OFF TO THE WEST AND ADVANCE EASTWARD ACROSS OUR REGION DURING THE SUNDAY MORNING HOURS. THE MAIN THREAT WITH THIS ACTIVITY WILL BE LOCALLY HEAVY RAIN LEADING TO FLOODING. THERE MAY ALSO BE HAIL TO THE SIZE OF QUARTERS ASSOCIATED WITH THE HEAVIEST CELLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST TEXAS SUNDAY MAY STILL BE A FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON. INSTABILITY MAY BE SOMEWHAT LIMITED SO THE SEVERE THREAT WILL REMAIN LOW. HOWEVER SHOULD A STORM DEVELOP ALONG THE BOUNDARY THERE MAY BE ENOUGH SUPPORT FOR STORMS TO APPROACH SEVERE LEVELS WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GMZ330-335-350-355-370-375-282100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 355 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT IS EXPECTED TO PUSH OFF THE COAST AND THROUGH THE COASTAL WATERS THURSDAY. VERY STRONG WINDS MAY BE POSSIBLE BEHIND THE FRONT WHICH WILL PRODUCE ROUGH SEAS. PLEASE CONTINUE TO MONITOR MARINE FORECASTS FOR THE POSSIBILITY OF ADVISORIES OR GALE WATCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 27, 2:21 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 221 PM CDT SAT APR 27 2013 TXZ212-213-227-272000- FORT BEND TX-HARRIS TX-WALLER TX- 221 PM CDT SAT APR 27 2013 ...SPECIAL WEATHER STATEMENT... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRENGTHENING THUNDERSTORM NEAR KATY...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KATY...JERSEY VILLAGE...TOMBALL...BROOKSHIRE AND PATTISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LEAGUE CITY . && LAT...LON 3013 9558 2981 9544 2976 9597 2981 9601 TIME...MOT...LOC 1914Z 243DEG 14KT 2986 9580
Special weather statement, Apr 27, 3:35 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 335 PM CDT SAT APR 27 2013 TXZ213-272115- HARRIS TX- 335 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS COUNTY UNTIL 415 PM CDT... AT 323 PM CDT...A STRONG THUNDERSTORM OVER WESTERN HARRIS COUNTY WILL MOVE EAST NORTHEAST. THIS STORMS HAS THE POTENTIAL TO PRODUCE 1/2 INCH DIAMETER HAIL. JERSEY VILLAGE...ALDINE AND SPRING VILLAGE ARE IN THE PATH OF THIS STORM. THE STORM IS MOVING EAST AT 20 MPH. A STORM SPOTTER REPORTED DIME SIZED HAIL NEAR WEST HOUSTON AIRPORT AT 329 PM. LOCATIONS IMPACTED INCLUDE... SPRING...ALDINE...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...SPRING VALLEY...HEDWIG VILLAGE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2981 9526 2974 9564 2991 9571 3007 9537 TIME...MOT...LOC 2023Z 250DEG 19KT 2986 9560
Local storm report, Apr 27, 4:12 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
412 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 5 W WOODLOCH 30.22N 95.50W
04/27/2013 E1.00 INCH MONTGOMERY TX TRAINED SPOTTER
QUATER INCH HAIL REPORTED
&&
EVENT NUMBER HGX1300050
BAHLocal storm report, Apr 27, 5:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
501 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 8 SSW HOUSTON 29.66N 95.44W
04/27/2013 E0.75 INCH HARRIS TX PUBLIC
DIME SIZE HAIL ACCUM. LIKE SNOW AT WOMANS HOSPITAL OF
TEXAS
&&
EVENT NUMBER HGX1300051
BAHLocal storm report, Apr 27, 5:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 NE WEST UNIVERSITY PL 29.73N 95.41W
04/27/2013 E1.00 INCH HARRIS TX PUBLIC
QUATER SIZE HAIL REPORTED
&&
EVENT NUMBER HGX1300052
BAHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:08 PM CDT | Areal Flood Advisory | HGX | Austin, Harris, Waller | 52 min |
| Apr 27, 2:21 PM CDT | Special Weather Statement | HGX | Waller | 39 min |
| Apr 27, 3:08 PM CDT | Areal Flood Advisory | HGX | Harris | 112 min |
| Apr 27, 3:35 PM CDT | Special Weather Statement | HGX | Harris | 40 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 35 min |
| Apr 27, 4:24 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| Apr 27, 4:47 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 28 min |
| Apr 27, 5:17 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 28 min |
| Apr 27, 5:20 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 55 min |
| Apr 27, 5:40 PM CDT | Special Weather Statement | HGX | Montgomery | 50 min |
| Apr 27, 5:42 PM CDT | River Flood Warning | HGX | Harris | 38 hr |
| Apr 27, 5:47 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 58 min |
| Apr 27, 5:48 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris | 27 min |
| Apr 27, 5:50 PM CDT | Special Marine Warning | HGX | 40 min | |
| Apr 27, 6:42 PM CDT | Special Weather Statement | HGX | Colorado | 33 min |
| Apr 27, 6:51 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Waller | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.